i have been taking these for a year they have helped somewhat (never took complete giddyness away) but last week got told my liver enzymes were up (dont drink) and so doc has suggested coming off them for a while - the thing is i feel awful, full head and very very giddy. Has anyone else gone through this? you think i need to give my system chance to settle?..
I would not recommend using sturgeron as a long-term solution because there is not much research regarding its efficacy. I would recommend a mainstream migraine prophylactic medication instead (in addition to the migraine lifestyle and diet of course). A few good choices are nortriptyline, verapamil, topamax, or pizotifen.
Note: I just found out that Dr. Halmagyi in Syndney uses sturgeron, but I havent heard about anyone else using it.
I’ve not been in the same situation as I only ever took them for acute attacks, i.e. just for a few days. But my gut feeling is that if you have been on them long term then you are likely to feel worse for a while, as your brain will need to compensate to working without them. Hopefully you will feel better very soon. If not, maybe you could go back on them, and then try cutting them down more slowly?
Yes been on them for a year…I had to have one this morning otherwise couldn’t manage the school run. I tried topamax but felt awful on it and was on a low dose…life has become so difficult …